MAUDE Adverse Event Report: SYNTHES GMBH 17.0MM CANNULATED DRILL BIT LARGE QC/300MM; BIT,DRILL

SYNTHES GMBH 17.0MM CANNULATED DRILL BIT LARGE QC/300MM; BIT,DRILL
Catalog Number 357.394
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown procedure, one (1) 17.0mm cannulated drill bit was broken.There was a surgical delay of approximately twenty (20) minutes.The procedure was completed using a new drill bit set.There was no patient consequence.Concomitant device reported: unknown powertool instrument (part: unknown; lot# unknown; quantity: 1).This report is for one (1) 17.0mm cannulated drill bit large qc/300mm.This is report 1 of 1 for (b)(4).

Brand Name
17.0MM CANNULATED DRILL BIT LARGE QC/300MM
Common Device Name
BIT,DRILL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11330202
Report Number8030965-2021-01023
Device Sequence Number13667563
Product Code HTW
UDI-Device Identifier07611819738355
UDI-Public(01)07611819738355
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.394
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1